# SDR USAA2011060300003

- Difficulty date: May 7, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 34,244 hours, 18,943 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472075001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FR65 TO FR65 + 22 INCHES, -Y1732.  REPLACED FLOORBEAM BETWEEN FR65 TO FR65 + 22 INCHES, -Y1732 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472750.
